# SDR G1IA20240313060

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N385MH
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 9,297 hours, 6,915 cycles
- Engine: Garrtt TFE731*
- Engine time: 9,115 hours, 6,798 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Pylon Ovrheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT 41,000', WE HEARD 3 CHIMES AND OBSERVED A RED L ENG PYLON OVHT ILLUMINATION. I TOLD MY SIC TO GRAB THE QRH AND ADVISED HIM I WILL TAKE RADIO COMMUNICATION DUTY. FOLLOWING THE CHECKLIST, WE PULLED THE LEFT THROTTLE TO IDLE AND STARTED A DESCENT TO 30,000'. APPROXIMATELY 15-20 SECONDS AFTER IDLE, THE LIGHT EXTINGUISHED. WE ELECTED TO LEAVE THE ENGINE AT IDLE FOR THE REMAINDER OF THE FLIGHT AND LANDED WITHOUT FURTHER PROBLEMS.
